# SDR 2007UALA04963

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 36,042 hours, 13,781 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT JUMP SEAT EMERGENCY FLASH LIGHT RED STS LIGHT DOES NO BLINK.  FOUND  RECHARGEABLE BATTERY INOPERATIVE.  REPLACED FLASH LIGHT BATTERY, OPS CHECKED GOOD.
